# SDR CA080714007

- Difficulty date: July 11, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Ge CF680C2*
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 9362M43P02
- Condition: Damaged
- Location: Engine
- Part time: 45,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SHOP INSPECTION CRACKS FOUND ON FWD DOVETAIL SEPARATIONS IN EXCESS OF MANUAL LIMITS.
